# SDR 2001F00443

- Difficulty date: September 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5805 - PHL-MKE - THE CREW HAD AND OVERHEAD FLOOD LIGHT INOPERATIVE.  MAINTENANCE TROUBLESHOT AND REPLACED THE LIGHT BULB.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
